# SDR AALA20170715005

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,973 hours, 28,138 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  ELECTRICAL FUMES/ODOR IN THE CABIN AROUND ROWS 7,8, AND 9 DURING ARRIVAL TO DFW. NUMEROUS CIRCUIT BREAKERS ARE PULLED PER QRH. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND ROW 6-9 OVERHEAD LIGHT OUT. REPLACED BALLAST PER AMM 33-20-10, CHECKS GOOD.  RESET  PULLED C/B'S.
